# SDR 2015FA0000271

- Difficulty date: June 15, 2015
- Submitted: June 15, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 2142
- Aircraft time: 704 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spindle
- Part number: 19969001
- Condition: Broken
- Location: Nlg
- Part time: 704 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING GROUND OPERATION, THE AIRCRAFT EXPERIENCED AN EXTREME SHIMMY.  INSPECTION LED TO THE DISCOVERY OF A BROKEN SPINDLE CUP ON THE NLG
